# SDR UIEA2023061800650

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,694 hours, 10,132 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW INBOARD AILERON OUTBOARD AFT CORNER SKIN FOUND DELAMINATION( PERFORMED COMPOSITE LAYUP REPAIR AT DELAMINATED AREA IAW SRM 51-70-06 PAR 5G. NO FURTHER DEFECTS NOTED )
